after having a Csection and developing an infection the doctor prescribed flagyl. after taking this drug my daughter had a sever reaction with an oozing rash covering every inch of her face and scalp. Inside her mouth and lips were also affected. Subsequently i discontinued use of the drug and the rash started to clear up. however i have noticed that although i am breastfeeding exclusively the lovely glow that my child's skin had was gone as she is also gaining weight very slowly and i am concerned whether her exposure to this drug is responsible for that. Flagyl is a harsh antibiotic that usually cause reactions in adults, I am of the opinion that it should not be prescribed to breastfeeding mothers.
You are right, it is not recommended for breastfeeding mothers. I had an infection after ds2's birth and was mistakenly prescribed flagyl. I had the pharmacist double check that it was safe for nursing moms and he said, no, it absolutely wasn't. He called the doctor and had them prescribe something else.
Hopefully baby will bounce back soon! Maybe slip him or her some probiotics?
Wife to an amazing man , mommy to 3 wild dudes: ds1 (5/23/05 @ 30 weeks), ds2 (3/5/09) , and ds3 (9/26/10) . Part time librarian, full time mommy, occasional chef and maid.
|56 members and 26,409 guests|
|agentofchaos , bananabee , cadence.clair , CricketVS , Daffodil , Dear_Rosemary , Deborah , easydoesit , Emily Ferrell , happy-mama , happymamasallie , hillymum , imagine21 , Iron Princess , Jessica765 , joandsarah77 , justsamma , katelove , Katherine73 , kathymuggle , kindofcrunchy82 , lactomom , mamataur , Mirzam , MommyJen314 , moominmamma , Moosh , MountainMamaGC , MyMotheringPath , NaturallyKait , newmamalizzy , NiteNicole , oaksie68 , PezzieLK , pokeyac , rairai979 , RollerCoasterMama , rubelin , Saladd , samaxtics , sarrahlnorris , scheelimama , serenbat , shantimama , Shiny_3 , Shmootzi , Socks , Springshowers , stephaniepifer , valerievalira , Xerxella , zebra15 , zoeyzoo|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|